# SDR MASA2017072212480

- Difficulty date: July 22, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 32,336 hours, 26,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERG SIGN AFT SIDE INOP. RESECURED WIRE.
